STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532-G-413-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to global instability.The event was not confirmed and the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
As reported: "revision rtka w/ poly exchange, globally unstable, went to thicker poly." rep confirmed that no further information will be released by the hospital or surgeon.